MathSciNet Relay Station
MathSciNet bibliographic data
MR1130528 (92j:54055) 54H20 (15A36 28D20)
Kim, K. H.; Roush, F. W. Williams's conjecture is false for reducible subshifts. J. Amer. Math. Soc. 5 (1992), no. 1, 213–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement